MAUDE Adverse Event Report: PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH

PHYSIO-CONTROL, INC. - 3015876 QUIK COMBO; ELECTRODE, ELECTROCARDIOGRAPH
Model Number 11996
Medical Device Problem Code Failure to Sense (1559)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/21/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.No response has been received from the customer.The cause of the reported issue could not be conclusively determined.The electrodes used during reported event are not available for evaluation.Electrodes disposed of by customer.
 
Event or Problem Description
The customer contacted stryker to report that their defibrillation electrodes did not connect to their device as expected.In this state the device would be inoperable and defibrillation therapy would not be available if needed.This issue is patient related; however there was no adverse event reported.
 
Additional Manufacturer Narrative
Stryker received additional patient information from the customer.The customer provided stryker with the available patient information.Patient fields in which information is not provided were intentionally left blank.Concomitant products grid updated with concomitant device serial number: (b)(6).
 
Event or Problem Description

Brand Name
QUIK COMBO
Common Device Name
ELECTRODE, ELECTROCARDIOGRAPH
Manufacturer (Section D)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer (Section G)
PHYSIO-CONTROL, INC. - 3015876
11811 willows road ne
redmond WA 98052
Manufacturer Contact
todd bandy
11811 willows road ne
redmond, WA 98052
4258674000
MDR Report Key15212354
Report Number0003015876-2022-01858
Device Sequence Number17288535
Product Code DRX
UDI-Device Identifier00883873784945
UDI-Public00883873784945
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K943301
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 09/07/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11996
Device Catalogue Number11996-000091
Device Lot Number209423
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/21/2022
Supplement Date Received by Manufacturer08/17/2022
Initial Report FDA Received Date08/11/2022
Supplement Report FDA Received Date09/07/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/18/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
LIFEPAK® 20E DEFIBRILLATOR/MONITOR, MKJ; LIFEPAK® 20E DEFIBRILLATOR/MONITOR, MKJ, 32188875
Patient Age89 YR
Patient SexFemale
Patient EthnicityNon Hispanic